Iranian Journal of Psychiatry and Behavioral Sciences

Published by: Kowsar

Sertraline-related Bleeding Tendency: Could it be Dose-dependent?

Mahin Eslami Shahrbabki 1 , * and Amir Eslami Shahrbabaki 2
Authors Information
1 Department of Psychiatry, Shahid Beheshti Hospital, Afzalipour Medicine School, Kerman University of Medical Sciences, Shahid Beheshti Academic Center, Jomhouri Boulevard, Kerman, Iran
2 Department of Sports Medicine, School of Medicine, Tehran University of Medical Sciences, Tehran, Iran
Article information
  • Iranian Journal of Psychiatry and Behavioral Sciences: September 30, 2014, 8 (3); 81-3
  • Published Online: September 30, 2014
  • Article Type: Case Report
  • Received: September 26, 2013
  • Revised: March 13, 2014
  • Accepted: June 20, 2014

To Cite: Eslami Shahrbabki M, Eslami Shahrbabaki A. Sertraline-related Bleeding Tendency: Could it be Dose-dependent?, Iran J Psychiatry Behav Sci. 2014 ; 8(3):81-3.

Abstract
© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.
Fulltext
References
  • 1. References are available in the PDF.
Creative Commons License Except where otherwise noted, this work is licensed under Creative Commons Attribution Non Commercial 4.0 International License .

Search Relations:

Author(s):

Article(s):

Create Citiation Alert
via Google Reader

Readers' Comments